# SDR VNAA2013122200014

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 23,672 hours, 23,941 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FUEL ODOR WHEN PACKS WERE ON.  MAINTENANCE TROUBLESHOT,  R & R APU FUEL LINE O-RING AND LEAK CHECKED AREA USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
